# SDR CA110331004

- Difficulty date: February 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810016
- Condition: Intermittent
- Location: Central
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 MULTIFUNCTION DISPLAY (MFD) BECAME BLANK DURING CLIMB WHEN THE PILOT PUSHED RDR/TERR SWITCH. ACFT TURNED BACK TO THE ORIGINAL AIRPORT. CCB WAS RESET AND EFD WAS REMOVED AND RE-INSTALLED.  EFD WAS BACK TO NORMAL OPERATION.  MDC DID NOT STORE ANY RELATED FAULTS.
